MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. APEX®; APEX COMPOUNDER SYSTEM

B. BRAUN MEDICAL INC. APEX®; APEX COMPOUNDER SYSTEM
Model Number AX1000
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Thie report has been identified as b.Braun medical, inc.Internal report (b)(4).The complaint is under evaluation.A follow-up report will be provided after the examination results are available.
 
Event or Problem Description
As reported by the user facility: customer called to report that she set up her transfer set this morning, and she noticed that whenever she primed line 9, fluid was entering line 8 as well during priming.
 
Additional Manufacturer Narrative
Thie report has been identified as b.Braun medical, inc.Internal report (b)(4).The device involved in the reorted incident was not returned for evaluation.The log review did not indicate any issue with the pump.Defect not confirmed.

Brand Name
APEX®
Common Device Name
APEX COMPOUNDER SYSTEM
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive
suite 150
carollton TX 75006 6690
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
1601 wallace drive
suite 150
carollton TX 75006 6690
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key15255047
Report Number2523676-2022-00418
Device Sequence Number5812014
Product Code NEP
UDI-Device Identifier04046955048502
UDI-Public(01)04046955048502
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAX1000
Device Catalogue NumberAX1000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Supplement Date Received by Manufacturer07/22/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown